On weighted lowdin orthogonalization

Bhatia, Rajendra ; Mukherjea, Kalyan K. (1986) On weighted lowdin orthogonalization International Journal of Quantum Chemistry, 29 (6). pp. 1775-1778. ISSN 0020-7608

Full text not available from this repository.

Official URL: http://www3.interscience.wiley.com/journal/1095766...

Related URL: http://dx.doi.org/10.1002/qua.560290609


Let f1 , fn be a basis of unit vectors and g1 , gn an orthonormal basis in a Hilbert space. We consider and solve the problem of finding an orthonormal basis e1, , en such that a weighted average of the distance of ej from fj and gj is minimized in the sense of least squares.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons, Inc.
ID Code:2569
Deposited On:08 Oct 2010 06:55
Last Modified:08 Oct 2010 06:55

Repository Staff Only: item control page